| Catalog Number |
C6370 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the device, c6370 spectrum ii suture hook, medium crescent was being used on (b)(6) 2025 and "during an arthroscopic labraum repair procedure, the distal tip of the suture hook instrument fractured while passing through the tissue, without contact with bone structures.¿ per further assessment it was reported that "according to the surgeon¿s report, only a component of the device ¿the distal tip of the suture hook ¿ detached during passage through the labral tissue, without contacting any bone structures.The fragment fell into the surgical site but was immediately visualized and retrieved without complication, after which the instrument was replaced to continue the procedure." there was no impact or injury to the patient or user.The procedure was completed.With replacement of the distal passer tip (integrated needle), without further incident¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.If the device is returned, at a later date, the investigation may be updated and reanalyzed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: if the hook or needle bends during use, immediately discontinue use and discard.There is an increased risk of hook or needle breakage and unintentional patient injury may result.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The distributor reported on behalf of the customer that the device, c6370 spectrum ii suture hook, medium crescent was being used on (b)(6) 2025 and "during an arthroscopic labraum repair procedure, the distal tip of the suture hook instrument fractured while passing through the tissue, without contact with bone structures.¿ per further assessment it was reported that "according to the surgeon¿s report, only a component of the device ¿the distal tip of the suture hook ¿ detached during passage through the labral tissue, without contacting any bone structures.The fragment fell into the surgical site but was immediately visualized and retrieved without complication, after which the instrument was replaced to continue the procedure." there was no impact or injury to the patient or user.The procedure was completed ¿¿with replacement of the distal passer tip (integrated needle), without further incident¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.